So for the research study I am participating in, they want me to stay on all of my drugs (Seroquel, Tompamax, Buspar, Xanax, etc) but want me to stop taking my anti-depressant for it. I usually take 40 mg of Celexa and have been tapering down 20mg for 5 days and now today was my first day on 10 mg. I felt a little out of wack today, like something was going to bad happen a little shaky and on edge. Has any one felt bad when coming off an anti-depressant? Did it go away and and it so, how long did it take?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...